# SDR DXTA2021061443560

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 3,469 hours, 2,716 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAS: SUSPECTED FCE 1 FAIL  ALSO DISPLAYED WAS AMBER SWEPS FAIL, BKP PITCH TRIM, AND WHITE SPOILERS FAIL. FLAP AND TRIM INDICATORS WERE YELLOW X'D. AIRPLANE WOULD NOT DECEND WITH AUTO PILOT ENGAGED.  DOWNLOADED THE FWD CMC FILES TO TECH SUPPORT.  RECEIVED RESPONSE AND PROCEED TO FIM 27-36-00-810-816A. CURRENTLY NO ACTIVE FAULTS, CHECK WIRING WITH NO DEFECTS NOTED. CHECKED CMC HISTORY, WITH THE FAULT OF FCE1 - IASP1 BUS FAIL, ALSO HAD FCE1-GIA1 ARINC BUS FAIL AT THE SAME DATE AND TIME. FOLLOWED FIM 27-0300-810-811A, NO ACTIVE FAULTS. NO DEFECTS NOTED. CONTACTED TECH SUPPORT FOR ANY FURTHER RECOMMENDATION, LOOKING THRU HISTORY, THEY RECOMMENDED TO RELEASE AND MONITOR, IT WAS A TRANSITORY CONDITION OF FCE1. MCC CONCUR TO RELEASE.
